# SDR USAA2013051600001

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 49,139 hours, 18,094 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE EMERGENCY SIGNS DOES NOT WORK.  RE-SECURED CONNECTORS ON CEILING EMERGENCY SIGNS PER AIRBUS MAINTENANCE MANUAL 33-51-17-400-001-A.
